# SDR SIMA200812105

- Difficulty date: April 25, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 20,174 hours, 19,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 20,174 hours, 19,850 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, THE LEFT OMEGA BEAM WAS FOUND CORRODED AROUND A NUT PLATE HOLE 8" AFT OF FRAME 22.  BLENDED THE DAMAGED AREA TO REMOVE THE CORROSION AND PERFORM NDT.  FILLED THE BLENDED AREA WITH HYSOL EA934NA RESIN AND CURDED.  FABRICATED.  A REPAIR DOUBLER FROM AL 2024-T3, CLEANED AND TREATED REPAIR PART.  REPAIR DONE IAW EMBRAER 145 SRM (SRM EMB 145/ 1142 REV 39) CHAPTER 53-21-10 FIGURE 206.  AIRCRAFT RETURNED TO SERVICE.
